Check Availability
Sinus and Allergy, Tablet, 50 x 1, Regular Strength, Phenylephrine
  • PHYSICIANSCARE 

    Sinus and Allergy, Tablet, 50 x 1, Regular Strength, Phenylephrine

  • Item # 39N850
  • Mfr. Model # 90087G
Qty
Invalid Quantity
Share This Product Add to List

This item is restricted for international sale. 

Product Details

Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Perfect for standalone first aid or as a refill for a kit.
Show More Close
 

Technical Specifications

Item # 39N850
Mfr. Model # 90087G
UNSPSC #51161620
Shipping Weight 0.12 lbs
Country of Origin USA *
Item Sinus and Allergy
Medicinal Form Tablet
Medicinal Count 50 x 1
Package Type - First Aid and Wound Care Box, Wrapped Packets
Medicinal Strength Regular Strength
Medicinal Flavor Unflavored
Formula Phenylephrine HCL
Size 10mg

* This product's country of origin is subject to change

Compliance and Restrictions

This item is restricted for international sale.

Alternate Search Terms